# SDR AALA202412027772

- Difficulty date: November 30, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N412UW
- Make and model: Airbus A321-253NX
- Aircraft serial: 9224
- Aircraft time: 16,993 hours, 4,629 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PRESSURE LOW. SERVICED AFT LEFT PASSENGER DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 2-10-00-614-001-A.
